Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 199, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Nov 1, 2013, 7:35 AM EDT for Lancaster County, York County, Pennsylvania. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 1, 2013, 7:35 AM EDT (11:35 UTC)
- Expired
- Nov 1, 2013, 8:30 AM EDT
- In force
- 55 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 150 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 8:00 AM EDT | TSTM WND DMG | Lancaster, PA | TREES AND WIRES DOWN AROUND LANCASTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 1, 4:17 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 11.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
943
WUUS51 KCTP 011135
SVRCTP
PAC071-133-011230-
/O.NEW.KCTP.SV.W.0199.131101T1135Z-131101T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
735 AM EDT FRI NOV 1 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LANCASTER COUNTY PENNSYLVANIA...
YORK COUNTY PENNSYLVANIA...
* UNTIL 830 AM EDT
* AT 730 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
FAIRVIEW HEIGHTS TO YORK HAVEN TO TANEYTOWN...MOVING EAST AT 40
MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WIND GUSTS
OVER 60 MPH.
* LOCATIONS INCLUDED IN THE WARNING...
AKRON...COLUMBIA...DALLASTOWN...EAST PETERSBURG...ELIZABETHTOWN...
EPHRATA...HANOVER...LANCASTER...LEOLA...LITITZ...MANHEIM...
MILLERSVILLE...MOUNT JOY...NEW HOLLAND...PARKVILLE...RED LION...
SPRY...WEIGELSTOWN...WILLOW STREET AND YORK.
OTHER NOTABLE LOCATIONS IN THE WARNING... DUTCH WONDERLAND...
MILLERSVILLE UNIVERSITY...FRANKLIN AND MARSHALL COLLEGE...YORK
COLLEGE OF PENNSYLVANIA AND PENN STATE YORK.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 295...I-83 BETWEEN
MILE MARKERS 1 AND 30.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 41...STATE ROAD
94...STATE ROAD 501.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT
FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 3981 7700 4014 7675 4012 7672 4016 7669
4019 7660 4024 7643 4025 7630 4032 7615
4014 7587 4011 7593 4004 7593 3996 7599
3987 7598 3972 7610 3972 7700
TIME...MOT...LOC 1133Z 278DEG 31KT 4046 7601 4014 7663
3964 7700
$$
FORECASTER: JUNG1 follow-up statement
335
WWUS51 KCTP 011207
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
807 AM EDT FRI NOV 1 2013
PAC071-133-011230-
/O.CON.KCTP.SV.W.0199.000000T0000Z-131101T1230Z/
LANCASTER PA-YORK PA-
807 AM EDT FRI NOV 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR YORK AND LANCASTER COUNTIES...
AT 802 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF HEAVY SHOWERS AND A FEW EMBEDDED THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS LINE
EXTENDED FROM ADAMSTOWN TO LANCASTER TO 6 MILES WEST OF FAWN
GROVE...MOVING EAST AT 35 MPH.
LOCATIONS INCLUDED IN THE WARNING...
WILLOW STREET...NEW HOLLAND...MILLERSVILLE...LEOLA...WAKEFIELD...
TERRE HILL...STRASBURG...SMITHVILLE...SAFE HARBOR...QUARRYVILLE...
PARADISE...HOLTWOOD...GAP...CHURCHTOWN...SUNNYBURN...SHENKS FERRY...
DELTA...BROGUE AND CHRISTIANA.
OTHER NOTABLE LOCATIONS IN THE WARNING... DUTCH WONDERLAND...
MILLERSVILLE UNIVERSITY AND FRANKLIN AND MARSHALL COLLEGE.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 286
AND 295.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222...ROUTE 322...STATE ROAD 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT
FRIDAY MORNING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3972 7657 3984 7648 3996 7640 4010 7629
4019 7615 4025 7604 4014 7587 4011 7593
4004 7593 4003 7593 3996 7599 3987 7598
3972 7610
TIME...MOT...LOC 1206Z 278DEG 31KT 4025 7598 4007 7625
3969 7652
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 7:04 AM EDT, 31 minutes earlier.
Area forecast discussion, Nov 1, 7:04 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 704 AM EDT FRI NOV 1 2013 .SYNOPSIS... A FAST MOVING LINE OF SEVER SHOWERS IS MOVING THROUGH THE REGION. THIS WILL BRING HIGH WINDS TO THE AREA. THE OTHER CONCERN IS STRONG GUSTY WINDS BEHIND THE FRONT AS THE TROUGH MOVES THROUGH THE REGION THROUGH THE REST OF THIS MORNING AND EARLY AFTERNOON. THIS TROUGH SHOULD GET REINFORCED WITH COLDER AIR SATURDAY- SUNDAY. THIS TROUGH IS PROGRESSIVE AND HEIGHTS SHOULD RISE AS DEEP TROUGH DEVELOPS IN THE SOUTHWEST AND OUR COLD WEEKEND TROUGH TRACKS TO OUR EAST. THE 500 MB HEIGHTS SHOULD BE ABOVE NORMAL MOST OF NEXT WEEK. && .NEAR TERM /UNTIL 10 AM THIS MORNING/... AS THE STRONG LINE LOOKS TO EXIT CENTRAL PA AS IT MOVES EASTWARD THE NEXT FORECAST QUESTION REMAINS HOW STRONG THE POST FRONTAL WINDS WILL BE...AND HOW LONG THEY WILL LAST. BEHIND THE FRONT THE 850 HPA WINDS REMAIN IN THE 60 KT RANGE AND WITH THE SLOPED ISENTROPES THERE IS A HIGHER PROBABILITY OF MIXING THESE WINDS TO THE SURFACE. THERE IS AN ISALLOBARIC HIGH SHIFT TO THE NORTH...WHICH SHOULD CONTINUE THE WINDS THROUGH THE REGION THROUGH THE MORNING. ASSOCIATED WITH THIS IS STRONG ISALLOBARIC GRADIENT OVER CENTRAL PA. THIS FURTHER FAVORS A PERIOD OF STRONG GUSTY WINDS BEHIND THE FRONT. MOST AREAS IN CENTRAL PA WILL SEE WIND GUSTS IN THE 25-45 KT RANGE. WILL CONTINUE THE HIGH WIND ADVISORY FOR OUR ENTIRE CWA. IF THE GRADIENT LESSENS THE WINDS WILL NOT DEVELOP AS ADVERTISED. && .SHORT TERM /10 AM THIS MORNING THROUGH 6 PM SATURDAY/... THE GUSTY WINDS WILL CONTINUE INTO THIS PERIOD BUT WILL DIMINISH WEST TO EAST IN THE AFTERNOON AND INTO THE EVENING. THE THREAT OF WIND GUSTS OVER 40KTS SHOULD END AROUND NOON FOR THE WESTERN TIER OF THE CWA...AND THE EAST BY 2 PM. ALL SHORT RANGE GUIDANCE IMPLIES LOW PROBABILITY OF RAIN IN WEST AND NOT MUCH OF RAIN THREAT IN THE EAST MUCH AFTER ABOUT NOON. A GUSTY LATE MORNING AND EARLY AFTERNOON. THE AIR BEHIND THE FRONT IS NOT VERY COLD. SHOULD BE AT LEAST PARTLY SUNNY...SOME LOCATIONS WILL BE SUNNY WITH CLOSE TO NORMAL TEMPERATURES. A BIT WINDY...NOT A GOOD DAY TO BICYCLE OR RAKE LEAVES...BUT OTHERWISE SHOULD BE A NICE DAY OVER MOST OF THE AREA AND THE WINDS SHOULD REALLY ABATE BY EVENING. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... TROUGH BUT PROGRESSIVE UPPER FLOW PATTERN WILL DOMINATE THE EASTERN U.S. INTO THE WEEKEND BEFORE HEIGHTS RISE EARLY NEXT WEEK. A SUBTROPICAL RIDGE IS FORECAST TO BUILD INTO THE SOUTHEAST COAST NEXT WEEK AS WELL AS MORE SHORTWAVE ENERGY DIGS INTO THE WESTERN AND CENTRAL PARTS OF THE COUNTY. THE MAIN MID-UPPER TROUGH AXIS WILL SHIFT EWD FROM THE GRT LKS INTO THE NORTHEAST STATES SAT NGT INTO SUNDAY. THE DEVELOPING NW FLOW WILL DIRECT SEASONABLY COLD AIR DOWNWIND OF THE LAKES AND PROMOTE LAKE EFFECT RAIN/SNOW SHOWERS OVER THE WESTERN HIGHLANDS AND CENTRAL MTNS...PRIMARILY LATER SATURDAY INTO EARLY SUNDAY. HIGH PRES BUILDING INTO THE AREA SHOULD SPELL AN END TO THIS ACTIVITY BY SUNDAY NIGHT. THE SFC RIDGE AXIS WILL MIGRATE EWD FROM THE CNTRL APLCHNS TO ALONG THE NORTHEAST /MID-ATLC COAST THRU EARLY NEXT WEEK. VEERING LOW- LEVEL FLOW TO THE EAST-SE MAY LEAVE THE AREA SUSCEPTIBLE TO SOME LOW CLOUDS WITHIN A MARITIME FLOW REGIME. WITH THE RIDGING AT THE SFC AND ALOFT...EXPECT ANY SIGNIFICANT PCPN TO REMAIN WEST OF PA THRU MIDWEEK. CLEAR SKIES SHOULD LEAD TO CLEAR SKIES AND COLD MORNINGS MONDAY AND TUESDAY...FOLLOWED BY QUICKLY MODERATING TEMPS BY MID WEEK. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... A STRONG COLD FRONT WILL CONTINUE TO SWEEP THROUGH THE AREA THROUGH 13Z FROM WEST TO EAST. EXPECTING A BAND OF MVFR TO IFR CIGS AND VSBYS TO ACCOMPANY THE FRONT...WITH A SHARP...WELL DEFINED CONVECTIVE LINE...THEN A FAIRLY RAPID RETURN TO MVFR THEN VFR CONDITIONS IN MOST AREAS. BIGGER STORY IS STRONG WIND FIELDS AHEAD...ALONG AND BEHIND FRONT. GOOD LLWS CONDITIONS ACROSS ALL TAF LOCATIONS...WITH VERY STRONG LL SOUTHERLY JET OF 50-70 KTS AHEAD OF THE FRONT. WIND GUSTS OF 40-50 KNOTS WILL LIKELY ACCOMPANY THE FRONT...WITH A WIND SHIFT FROM SOUTH TO WSW. GUSTY WINDS OF 30-40 KTS FROM THE WSW WILL FOLLOW FROPA...SO EVEN THOUGH LLWS PRETTY MUCH ENDS A FEW HOURS AFTER FROPA...WINDS SFC AND ALOFT WILL STILL BE VERY STRONG WITH GOOD MIXING TO THE SURFACE. CURRENT TIMING OF FROPA IS ABOUT 0930Z AT KUNV AND 11Z- 13Z KIPT/KMDT. QUICK DROP OFF IN WINDS LATER THIS AFTERNOON AND EVENING...WITH A RETURN TO VFR CONDITIONS. WINDS SHIFTING MORE TO THE WEST LATER FRIDAY NIGHT INTO EARLY SATURDAY MAY RESULT IN A RETURN TO MVFR CIGS ACRS THE WRN TAFS. OUTLOOK... SAT...SCT/NMRS LK EFF SHRA NW...MVFR LIKELY. VFR SE. GUSTY WNW WINDS. SUN...MVFR/LK EFF -SHRA SHRA NW EARLY...THEN BCMG VFR. MON-TUE...MAINLY VFR UNDER SFC HIGH PRES. && .CTP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL NOON EDT TODAY FOR PAZ004>006-010>012-017- 018-024-033-037-041-042. WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ019-025>028- 034>036-045-046-049>053-056>059-063>066. && SYNOPSIS...GRUMM/CERU NEAR TERM...GRUMM/CERU SHORT TERM...GRUMM/CERU LONG TERM...LAMBERT/GARTNER AVIATION...JUNG/COLBERT
Hazardous weather outlook, Nov 1, 6:58 AM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 658 AM EDT FRI NOV 1 2013 PAZ042-021100- SULLIVAN- 658 AM EDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-017-018-024-033-037-041-021100- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING- 658 AM EDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ051>053-021100- MONTOUR-NORTHUMBERLAND-COLUMBIA- 658 AM EDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ019-025>028-034-045-046-049-050-021100- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- 658 AM EDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-057>059-063>066-021100- FRANKLIN-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 658 AM EDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ035-056-021100- FULTON-PERRY- 658 AM EDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 1, 3:00 AM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
300 AM EDT FRI NOV 1 2013
PAZ004-010745-
WARREN PA-
300 AM EDT FRI NOV 1 2013
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN COUNTY...
AT 255 AM EDT...AN AREA OF SHOWERS WAS MOVING INTO WESTERN WARREN
COUNTY. STRONG WINDS...GUSTING TO BETWEEN 40 AND 45 MPH FROM THE
SOUTH...WILL OCCUR OVER THE COUNTY WITH THESE SHOWERS. STRONGEST
WINDS WILL BE ACROSS HIGHER ELEVATIONS.
THIS WILL AFFECT GRAND VALLEY...TIDIOUTE...GARLAND...YOUNGSVILLE AND
SUGAR GROVE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59.
LAT...LON 4200 7892 4184 7891 4183 7895 4180 7895
4162 7896 4165 7962 4179 7963 4200 7960
FORECASTER: JUNGLocal storm report, Nov 1, 6:01 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
601 AM EDT FRI NOV 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM TSTM WND DMG BEDFORD 40.01N 78.50W
11/01/2013 BEDFORD PA TRAINED SPOTTER
TREES AND WIRES DOWN. TWO BLOCKED ROADWAYS AND PINE
TREES BLOW INTO THE SIDE OF A HOUSE.
&&
EVENT NUMBER CTP1300485
COLBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 9:48 PM EDT | Wind Advisory | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 27 more | 16 hr |
| Nov 1, 3:00 AM EDT | Special Weather Statement | CTP | Warren | 45 min |
| Nov 1, 4:12 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Somerset | 48 min |
| Nov 1, 4:22 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, McKean, Potter | 53 min |
| Nov 1, 4:59 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 6 more | 61 min |
| Nov 1, 5:13 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Lycoming, Potter, Tioga | 62 min |
| Nov 1, 5:38 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Centre, Clinton, Cumberland, Dauphin, Franklin and 11 more | 52 min |
| Nov 1, 6:00 AM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 45 min |
| Nov 1, 6:29 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 11 more | 61 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.